Koszul duality and equivariant cohomology.

Franz, Matthias

Documenta Mathematica (2006)

  • Volume: 11, page 243-259
  • ISSN: 1431-0643

How to cite


Franz, Matthias. "Koszul duality and equivariant cohomology.." Documenta Mathematica 11 (2006): 243-259. <http://eudml.org/doc/130363>.

author = {Franz, Matthias},
journal = {Documenta Mathematica},
language = {eng},
pages = {243-259},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Koszul duality and equivariant cohomology.},
url = {http://eudml.org/doc/130363},
volume = {11},
year = {2006},

AU - Franz, Matthias
TI - Koszul duality and equivariant cohomology.
JO - Documenta Mathematica
PY - 2006
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 11
SP - 243
EP - 259
LA - eng
UR - http://eudml.org/doc/130363
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.